MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASA-25090-SB
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "clinician reported that following spinal placement, the expected anesthetic effect was not achieved after administration of bupivacaine which led to conversion to general anesthesia.The patient was reported as fine.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The potency of bupivacaine meets specifications according to the manufacturer's quality checks.A device history record review was performed on the bupivacaine ampule with no evidence to suggest a manufacturing related cause.The potential cause of this complaint could not be determined based upon the information provided and without a sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "clinician reported that following spinal placement, the expected anesthetic effect was not achieved after administration of bupivacaine which lead to conversion to general anesthesia.The patient was reported as fine.".

Brand Name
ARROW SPINAL ANESTHESIA KIT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24276580
Report Number9680794-2026-00089
Device Sequence Number20896498
Product Code BSP
UDI-Device Identifier50801902074190
UDI-Public(01)50801902074190(11)250820(17)270731(10)33F25G0098(21)
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASA-25090-SB
Device Lot Number33F25G0098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown